Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate-update Jade to Vincent JadeKelly

Posted by Vincent_QC on January 2, 2009, at 11:10:11

In reply to Re: Parnate-update Jade to Vincent, posted by JadeKelly on January 1, 2009, at 13:19:28

> Hi Vincent!
>
> Its always good to hear from you. It seems I always say oh yeah, I did't think of that. We Parnate uses must share information. I'm glad your high BP is going down, I have to say it was a problem in the beginning, but got BETTER, I haven't had high BP, that I know of, in quite a while. I'm glad your friend was there, I have more info on the nifedipine that suggests taking it much earlier in the BP rise. I'd look into that Vince. Honestly, by 200(systolic) or so I think its too late. Hospital time.But lets find out for sure.
>
> As for family over and holidays, I love that time of year, and miraculously my 10 day "remission" happened during that time and it was great. Lots of energy. So I'm thankful for that. Also, if I was unclear, I do wake up 3-4 times a night but have no trouble falling asleep, and could stay in bed all day. It worries me that I don't/can't get out of bed half the time to go out and do the things you guys do. Maybe its low blood BP? I still frequently get bouts of having to steady myself, not as bad as before, but is it like that for you? I get up early and take my son to school, but honestly? I don't do much else. Unless its something I have to. I almost fell asleep at the GP's office last time I was there. I feel the most awake, paradoxically, when I'm laying down. Maybe thats when my BP levels out?
>
> Happy New Year to You, also!!
>
> ~Jade
>

Hi Jade ;-)
Yeah, we have to share all the informations we have and what we experience on the Parnate. Since not a lot of people take the Parnate and not a lot of informations exists and surfaced on the internet about it and also the fact that the majority of psychiatrists or doctors who prescribe it don't know how to do it and also what is the right dosage to employ or prescribe, that's why I think it's important to help each other here.

That's normal I think the situation you live. I also have to do a lot of efforts to be able to do somethings after 4 PM, or even before... Normally, the morning is the time where I have the most high level of energy, and it's not a really HIGH level at all...but rapidly, after the luch time, the energy fade away fast and I have to do a nap in the afternoon...if not, I feel really worst in the evening and at night...and I sleep less at night time...Weird no?...I always have to plan my day around "nap" time. If I know that I have 2 appointments in the same day, one in the morning and one in the middle of the afternoon...I will return home between them, jump in my bed and try to sleep at least 1 hour before my second appointment...if I can't sleep, my evening and night will be attroucs and very hard, with now energy at all, no concentration, no fun, more anxiety, migraine...and the list goes on. I don't know why, but i'm like this, that's maybe what we can call "apprehension" and association of negatives "thinks" I believe to be true (the fact that if I don't sleep a little bit at day time, I will not able to do something at night and enjoy it...).

Did you suffer from atypical depression? I'm sorry if I lack some informations about what is your specific diagnostic...

I really think we all react differently to AD's...Yes, we can share informations about the side-effects we have, the good and bad effects of the Parnate as well ...but that's too bad we canno't apply the same "patern" and the same remission rate and the time to achieve it...that's different for everyone.

I'm glad that your "10 days ramission" had surfaced around the Christmas time...At least, you had some great time and you was able to enjoy it!!!

That's not my case at all... I had a terrible Christmas familly diner and my familly dinner was really hard to enjoy yesterday. I had to do a nap in the afternoon, even if all the family and childs was there...because I run out of energy.

I never "feel" a remission on my depression or on my social phobia, general anxiety or panic disorder since I try to found the good drugs to help me, so since 14 years... I had some improvements on some specific problems like panic disorder and social phobia but the depressive side of my personnality and the general anxiety always stay the same level. I never felt happy or like a "normal" person, and I don't know how i'm suppose to feel on a "remission" state and how I can say that I reach it???

Anyway, for my high blood pressure, I don't know why, but it's not seem to fade away like I write yesterday. I experienced another day of high blood pressures yesterday except in the morning, always more high than 130/80...and I reach the 170/80 in the evening, around 7PM.

I don't eat something wrong, I din't experience overstress also, it was a normal day, just with a family dinner...nothing else. It's not related to the Valium, not related to the coffee I drink since I didn't had any yesterday, not related to the Florinef pill for orthostatic hypotension since I don't take it for 2 days(orthostatic is now tolerable, I have it sometimes but not always), I follow the same shedule of intake at the same dose and at the same hour. So I really don't know what I do wrong.

I will have to show all my results to my family doctor. 170/80 for me is really high, when you are sit on a chair and watch the TV or just talk with a friend and drink a decaffe coffee at the restaurant. I don't like this sentation at all, it's like i'm running a marathon but without moving...my heart race inside my chest, I can feel it, I experienced at the same time a very slow pulse rate with hard knocks inside my chest...that's make me a lot anxious. Nefipidine will be helping i'm sure, a low dose like 5mg of instant release at 2PM will be maybe a good solution and a repeat dose of 5mg in the evening also...just to help dealing with that side effect until my blood pressure return to the normal. I don't feel safe when I go outside my house, especially when I drive my car. I don't think my panic disorder can false my blood pressure like this...don't you?

Yeah, I remember that I write that high blood pressure make me feel more energic, but at the same time, I don't see it like a good energy...I was lying in my bed yesterday afternoon and I was not able to fall asleep because of the noise in the house (family+childs)...I put ears plugs...but what I heard make me more anxious than usual...my heart beat was so slow and at the same time I was able to feel the sensation of my heart beating on my mattress..I had to remove my ears plugs... I have to get it fixe (the high blood pressure)...

For your specific problem I don't really know Jade...I know that I sleep more at night since I up my dosage at 40mg, and I also know that i'm doing low blood pressure into the night, I wake up to go to the bathroom sometimes and take my blood pressure and i'm always around 80/50 or 90/55...that's low for me...so maybe it's why I sleep more...and maybe it's also why you feel less energic also...I canno't say if this can be apply to your specific problem or what you experience. For what I live now, low blood pressure make me feel tired and high blood pressure make me feel less tired but more anxious...I just want to have a normal blood pressure level like the one I had before...SO I hope I will not have to stop the Parnate because of this...

Well, that's all for today...it's time for lunch and for a nap again! ;-)

We talk more later...I hope you feel good today!!!

Take care!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:868231
URL: http://www.dr-bob.org/babble/20081223/msgs/871912.html